# SDR AWXA200300241

- Difficulty date: February 19, 2003
- Submitted: March 10, 2003
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 38,324 hours, 28,287 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 656212518
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-11 CHECK CORROSION WAS FOUND ON RT KEELBEAM AT BS 540. MAINTENANCE TRIMMED OUT DAMAGED SECTION OF RT KEELBEAM AT BS 500C+9 TO BS 541; FABRICATED A NEW SEGMENT OF KEELBEAM, 2 EACH ANGLES, AND 2 EACH FILLERS; INSTALLED REPAIR PARTS IAW AWA E.R. 03-5330-03066-TB1.
